← Return to Falling! Side effect of anxiety medication (clonazepam)?

Discussion
Comment receiving replies
@gingerw

@amberpep that is certainly good to hear, that your shakiness is going away or is lessened and your fear of falling it's not so strong! That's got to make you feel better all the way around, right? Hope you are doing well with all of the other medications now and that your life is starting to show a little bit more sunshine.
Ginger

Jump to this post


Replies to "@amberpep that is certainly good to hear, that your shakiness is going away or is lessened..."

Hi Ginger …. thanks for your reply. I have a question for you ….. do you belong to the Eastern Star. I recognized the picture. My whole family was part of that, the Masons, and they got me into Rainbow Girls when I was 14. Truthfully, I didn't like it and left, but just wondering when I saw your picture.
abby

  Request Appointment